Publication detail

Positive solutions of delayed discrete equations

BAŠTINEC, J. DIBLÍK, J. ŠMARDA, Z.

Original Title

Positive solutions of delayed discrete equations

English Title

Positive solutions of delayed discrete equations

Type

journal article

Language

en

Original Abstract

In the paper new results concerning of positive solutions of delayed discrete equations are investigated. Obtained results are illustrate with concrete examples.

English abstract

In the paper new results concerning of positive solutions of delayed discrete equations are investigated. Obtained results are illustrate with concrete examples.

Keywords

Positive solution, delayed discrete equation, asymptotic formula

RIV year

2008

Released

30.01.2008

Pages from

529

Pages to

538

Pages count

10

BibTex


@article{BUT44314,
  author="Jaromír {Baštinec} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="Positive solutions of delayed discrete equations",
  annote="In the paper  new results concerning of positive solutions of delayed discrete equations are investigated.
Obtained results are illustrate with concrete examples.",
  chapter="44314",
  journal="International Journal of Pure and Applied Mathematics",
  number="4",
  volume="41",
  year="2008",
  month="january",
  pages="529--538",
  type="journal article"
}